Can Male Enhancement Pills Cause Enlarged Male Breast?

Enlarged male breasts, or gynecomastia, is the abnormal growth of breast tissue in men. In the last couple of years, gynecomastia pills have been introduced into the market, selling the idea that it can help reduce abnormal growth and breast size in men. In this article, we will discuss the common causes of gynecomastia, and how some cases of gynecomastia are related to male enhancement pills.

What Causes Gynecomastia?

The most common causes of gynecomastia is the imbalance of hormones in the body, with a substantial excess of estrogen, and the lack of testosterone. Gynecomastia can also be caused by certain factors such as drug abuse and medications which alter or mimic hormonal activity in the body. The most common example would be some bodybuilders who developed gynecomastia due to their intake of anabolic steroids. Lastly, gynecomastia can also be caused by other factors such as obesity and hyperthyroidism.

Can Male Enhancement Pills Cause Gynecomastia?

While there are no cases fully documented and verified, there are some claims that some subpar male enhancement supplements caused gynecomastia in some of their customers. This might be attributed to the estrogen buildup caused by too much testosterone production. Testosterone naturally synthesizes into estrogen, and without an ingredient that would inhibit the aromatase enzyme, it may cause estrogen buildup, which could lead to gynecomastia.

Do All Male Enhancement Pills Cause Gynecomastia?

No. In fact, only a small fraction of male enhancement pills have complaints about gynecomastia, and almost all of these brands are off the market. You can examine the ingredients of the supplement and look for ingredients such as Tribulus Terrestris and Fenugreek, which are known to inhibit the aromatase enzyme. These ingredients help with testosterone retention, and it can help improve the impact of testosterone in your overall male enhancement goals.